Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on $p$-hyponormal operators


Author: Tadasi Huruya
Journal: Proc. Amer. Math. Soc. 125 (1997), 3617-3624
MSC (1991): Primary 47A63, 47B20; Secondary 47A10
MathSciNet review: 1416089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $T$ be a $p$-hyponormal operator on a Hilbert space with polar decomposition $T=U|T|$ and let $ \widetilde T=|T|^{t}U|T|^{r-t}$ for $r>0$ and $r \geq t \geq 0.$ We study order and spectral properties of $ \widetilde {T}.$ In particular we refine recent Furuta's result on $p$-hyponormal operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A63, 47B20, 47A10

Retrieve articles in all journals with MSC (1991): 47A63, 47B20, 47A10


Additional Information

Tadasi Huruya
Affiliation: Faculty of Education, Niigata University, Niigata 950-21, Japan
Email: huruya@ed.niigata-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04004-5
PII: S 0002-9939(97)04004-5
Keywords: Furuta inequality, hyponormal operator, Weyl spectrum
Received by editor(s): December 28, 1995
Received by editor(s) in revised form: July 12, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society